# SDR ASOA201102440

- Difficulty date: December 27, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N971EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7528
- Aircraft time: 22,758 hours, 20,506 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STAB TRIM & MACH TRIM WOULD NOT ENGAGE.  EMERGENCY DECLARED.   COMPLIED WITH FIM 27-00.  RESET CIRCUIT BREAKER CBP2-F5 AND CBP4-A1.   OPS CHECKED GOOD IAW 27-40-00.  OK FOR SERVICE.
